Alert archive / Kentucky / Flash Flood Warnings in 2009
Flash Flood Warning 45, NWS Louisville, KY
NWS Louisville, KY issued this flash flood warning at Aug 4, 2009, 3:18 PM EDT for Clark County, Kentucky. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 4, 2009, 3:18 PM EDT (19:18 UTC)
- Expired
- Aug 4, 2009, 6:19 PM EDT
- In force
- 3 hr
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Flood severity
- None
County Clark County, KY
The radar
The Jackson,KY radar (KJKL), 85 km from the middle of the area, began a volume at 19:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 7.3 hours before the alert went out and 293 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3443 J/kg
- Mixed-layer CIN
- -21 J/kg
- Mixed-layer LCL
- 680 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 80 m²/s²
- 0-3 km storm-relative helicity
- 42 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.8
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KLMK 041918
FFWLMK
KYC049-042315-
/O.NEW.KLMK.FF.W.0045.090804T1918Z-090804T2315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
318 PM EDT TUE AUG 4 2009
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CLARK COUNTY IN EAST CENTRAL KENTUCKY...
* UNTIL 715 PM EDT
* AT 317 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
FLASH FLOODING FROM A THUNDERSTORM OVER THE WARNED AREA.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WINCHESTER.
NATIONAL WEATHER SERVICE DOPPLER RADAR ESTIMATES THAT 1 TO 3 INCHES
OF RAIN HAS FALLEN ACROSS CLARK COUNTY. THE HEAVIEST RAINS HAVE
BEEN ACROSS THE FAR NORTHEASTERN PORTIONS OF THE COUNTY NEAR THE
BOURBON COUNTY BORDER.
ADDITIONAL THUNDERSTORMS WITH TORRENTIAL RAINFALL ARE MOVING INTO
CLARK COUNTY. THESE STORMS WILL PRODUCE ANOTHER 1 TO 2 INCHES OF
RAINFALL IN A VERY SHORT AMOUNT OF TIME LEADING TO FLASH FLOODING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE @@@OFFT.
&&
LAT...LON 3792 8401 3787 8402 3786 8404 3784 8402
3783 8408 3785 8409 3788 8427 3791 8428
3789 8434 3791 8435 3792 8434 3793 8435
3794 8432 3800 8434 3802 8430 3807 8429
3811 8409 3794 8398
$$
MJ2 follow-up statements
000
WGUS73 KLMK 042106
FFSLMK
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
506 PM EDT TUE AUG 4 2009
KYC049-042315-
/O.CON.KLMK.FF.W.0045.000000T0000Z-090804T2315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CLARK KY-
506 PM EDT TUE AUG 4 2009
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 715 PM EDT FOR CLARK
COUNTY...
AT 504 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE MODERATE TO HEAVY RAIN FALLING ACROSS CLARK COUNTY.
ADDITIONAL LIGHT TO MODERATE RAINFALL WILL CONTINUE ACROSS THE
COUNTY THROUGH THE EVENING HOURS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT
TUESDAY EVENING FOR KENTUCKY.
&&
LAT...LON 3792 8401 3787 8402 3786 8404 3784 8402
3783 8408 3785 8409 3788 8427 3791 8428
3789 8434 3791 8435 3792 8434 3793 8435
3794 8432 3800 8434 3802 8430 3807 8429
3811 8409 3794 8398
$$
MJ000
WGUS73 KLMK 042219
FFSLMK
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
619 PM EDT TUE AUG 4 2009
KYC049-042226-
/O.CAN.KLMK.FF.W.0045.000000T0000Z-090804T2315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CLARK KY-
619 PM EDT TUE AUG 4 2009
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR CLARK COUNTY...
THE HEAVY RAIN HAS MOVED OUT OF THE COUNTY. CLARK COUNTY EMERGENCY
MANAGEMENT REPORTS THAT THE WATER HAS RECEDED ACROSS ALL ROADS.
THEREFORE THE WARNING HAS BEEN CANCELLED EARLY FOR ALL OF CLARK
COUNTY.
SCATTERED STORMS ARE POSSIBLE TONIGHT...BUT ARE NOT EXPECTED TO
CAUSE ANY ADDITIONAL FLOODING.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT
TUESDAY EVENING FOR KENTUCKY.
LAT...LON 3792 8401 3787 8402 3786 8404 3784 8402
3783 8408 3785 8409 3788 8427 3791 8428
3789 8434 3791 8435 3792 8434 3793 8435
3794 8432 3800 8434 3802 8430 3807 8429
3811 8409 3794 8398
$$
JDGWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this flash flood warning went out at Aug 4, 3:00 PM EDT, 18 minutes earlier.
Area forecast discussion, Aug 4, 3:00 PM EDT, 18 minutes before
AREA FORECAST DISCUSSION...UPDATE... NATIONAL WEATHER SERVICE LOUISVILLE KY 300 PM EDT TUE AUG 4 2009 .SHORT TERM (TONIGHT AND WEDNESDAY)... WE WILL DROP SEVERE THUNDERSTORM WATCH 656 AT 4 PM AS THAT IS THE TIME IT WILL EXPIRE. MCS OVER SOUTHERN INDIANA AND NORTH CENTRAL KENTUCKY WILL CONTINUE TO DROP SOUTH AND EAST THIS EVENING WITH ADDITIONAL VERY HEAVY RAIN AND STRONG WINDS EXPECTED. SEVERE THUNDERSTORM WATCH 656 REMAINS IN EFFECT UNTIL 20Z AND SEVERE THUNDERSTORM WATCH 657 UNTIL 00Z. A COOL FRONT WAS LOCATED FROM CENTRAL MISSOURI TO NORTHERN INDIANA THIS AFTERNOON AND WILL CONTINUE TO DROP SLOWLY SOUTH TONIGHT AND WEDNESDAY AS AN UPPER LEVEL TROUGH SHARPENS UP ACROSS THE GREAT LAKES REGION TONIGHT. WE WILL FOLLOW THE NAM SOLUTION FOR THE NEXT 24 HOURS HAS IT HAS BEEN THE MODEL OF CHOICE FOR THE LAST FEW DAYS. WE WILL CONTINUE HIGH POPS TONIGHT AND WEDNESDAY MORNING AS ADDITIONAL PRECIPITATION OCCURS AHEAD OF THE FRONT. TEMPERATURES LATE THIS AFTERNOON AND WEDNESDAY WILL CONTINUE TO BE STORM DEPENDENT. BWG HAS RISEN TO 90 THIS AFTERNOON WHILE OVER THE NORTHERN FORECAST AREA READINGS HAVE STRUGGLED TO REACH 75. .LONG TERM (WEDNESDAY NIGHT THROUGH TUESDAY)... THE LONG RANGE MODELS REMAIN IN AGREEMENT THROUGH THE WEEKEND BEFORE BEGINNING TO DIVERGE BY THE MIDDLE OF NEXT WEEK. THE DEEPER EASTERN CANADA TROUGH WILL FORCE THE COOL FRONT WELL SOUTH OF THE FORECAST AREA LATE WEDNESDAY. SO WE HAVE TAKEN POPS OUT OF THE FORECAST FOR THURSDAY WITH A MILD MOSTLY SUNNY DAY EXPECTED. THE HEAT WILL BEGIN TO RETURN FRIDAY AS THE WESTERN U.S. RIDGE SHIFTS INTO THE EASTERN UNITED STATES. A WARM FRONT WILL SHIFT NORTH OF THE REGION FRIDAY AND WE CANNOT RULE OUT A FEW AFTERNOON SHOWERS OR THUNDERSTORMS ACROSS SOUTHERN INDIANA. WE WILL KEEP FRIDAY THROUGH MONDAY DRY AS THE UPPER RIDGE SETS UP FROM THE GULF COAST STATES INTO THE LOWER OHIO VALLEY. TEMPERATURES SATURDAY AND SUNDAY WILL WARM WELL INTO THE 90S WITH LOWS IN THE 70S. THE RIDGE WILL BEGIN TO FLATTEN OUT TUESDAY AND ANOTHER WEAK FRONT MAY DROP INTO THE REGION SO WE WILL MENTION LOW CHANCE POPS THAT DAY. && .AVIATION (04/18Z TAFS)... ANOTHER CONVECTIVE COMPLEX WILL MOVE ACROSS INDIANA AND NORTHERN KENTUCKY THIS AFTERNOON. A LINE OF STRONG STORMS ASSOCIATED WITH THE SYSTEM WILL MOVE THROUGH LOUISVILLE BETWEEN 1830 AND 19Z AND LEX BETWEEN 21 AND 22Z. SCATTERED STRONG THUNDERSTORMS WILL BE POSSIBLE AT BWG THIS AFTERNOON AND EVENING. SCATTERED THUNDERSTORMS WILL CONTINUE TO POSSIBLE TONIGHT AND WEDNESDAY AHEAD OF A COOL FRONT. VFR CONDITIONS EXPECTED OUTSIDE STORMS. && .LMK WATCHES/WARNINGS/ADVISORIES... KY...NONE. IN...NONE. && SHORT TERM...JA LONG TERM....JA AVIATION.....JA
Hazardous weather outlook, Aug 4, 1:30 PM EDT, 1 hour 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 130 PM EDT TUE AUG 4 2009 INZ076>079-090>092-KYZ029>043-045-048-049-051315- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-HARRISON IN- FLOYD IN-CLARK IN-BULLITT KY-JEFFERSON KY-OLDHAM KY-TRIMBLE KY- HENRY KY-SHELBY KY-FRANKLIN KY-SCOTT KY-HARRISON KY-SPENCER KY- ANDERSON KY-WOODFORD KY-FAYETTE KY-BOURBON KY-NICHOLAS KY- NELSON KY-JESSAMINE KY-CLARK KY- 130 PM EDT TUE AUG 4 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...THIS AFTERNOON AND TONIGHT. ADDITIONAL SCATTERED THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND TONIGHT AS A COLD FRONT APPROACHES THE AREA. THESE STORMS COULD PRODUCE LOCALIZED WIND DAMAGE...HAIL...HEAVY RAIN...AND DANGEROUS CLOUD-TO-GROUND LIGHTNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. SCATTERED THUNDERSTORMS ARE EXPECTED WEDNESDAY THROUGH THURSDAY. GUSTY WINDS...BRIEF HEAVY RAINFALL AND CLOUD-TO-GROUND LIGHTNING ARE EXPECTED WITH ANY STORMS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO CALL IN FLASH FLOOD REPORTS AND RAINFALL AMOUNTS TO THE NATIONAL WEATHER SERVICE THIS MORNING. SPOTTERS MAY BE NEEDED AGAIN LATER THIS AFTERNOON AND TONIGHT TO CALL IN ANY WIND...HAIL...AND HEAVY RAIN REPORTS. INZ083-084-089-KYZ023>028-046-047-053>057-061>067-070>078-081-082- 051315- DUBOIS IN-CRAWFORD IN-PERRY IN-HANCOCK KY-BRECKINRIDGE KY- MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-WASHINGTON KY-MERCER KY- LARUE KY-MARION KY-BOYLE KY-GARRARD KY-MADISON KY-BUTLER KY- EDMONSON KY-HART KY-GREEN KY-TAYLOR KY-CASEY KY-LINCOLN KY- LOGAN KY-WARREN KY-SIMPSON KY-ALLEN KY-BARREN KY-MONROE KY- METCALFE KY-ADAIR KY-RUSSELL KY-CUMBERLAND KY-CLINTON KY- 130 PM EDT TUE AUG 4 2009 /1230 PM CDT TUE AUG 4 2009/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND TONIGHT AS A COLD FRONT APPROACHES THE AREA. THESE STORMS COULD PRODUCE LOCALIZED WIND DAMAGE...HAIL...HEAVY RAIN...AND DANGEROUS CLOUD-TO-GROUND LIGHTNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. SCATTERED THUNDERSTORMS ARE EXPECTED WEDNESDAY THROUGH THURSDAY. GUSTY WINDS...BRIEF HEAVY RAINFALL AND CLOUD-TO-GROUND LIGHTNING ARE EXPECTED WITH ANY STORMS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO CALL IN ANY WIND...HAIL...AND HEAVY RAIN REPORTS TODAY AND TONIGHT TO THE NATIONAL WEATHER SERVICE. TWF/JA
In the hours before
Local storm report, Aug 4, 3:00 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
300 PM EDT TUE AUG 04 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0254 PM TSTM WND DMG LEAVENWORTH 38.20N 86.35W
08/04/2009 CRAWFORD IN TRAINED SPOTTER
TREE DOWN ON A HOUSE.
&&
EVENT NUMBER LMK0900062
NFLocal storm report, Aug 4, 3:01 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
301 PM EDT TUE AUG 04 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0215 PM FLASH FLOOD EDWARDSVILLE 38.28N 85.90W
08/04/2009 FLOYD IN DEPT OF HIGHWAYS
SEVERAL ROADS WASHED OUT TO ONE LANE ACROSS COUNTY...
INCLUDING EDWARDSVILLE ROAD... CORYDON PIKE... AND TWO
MILE LANE.
&&
EVENT NUMBER LMK0900063
AMLLocal storm report, Aug 4, 3:06 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
306 PM EDT TUE AUG 04 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0305 PM FLASH FLOOD PEWEE VALLEY 38.31N 85.49W
08/04/2009 OLDHAM KY TRAINED SPOTTER
8 TO 10 INCHES OF FAST FLOWING WATER ON HIGHWAY 362.
&&
EVENT NUMBER LMK0900064
AMLLocal storm report, Aug 4, 3:13 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
313 PM EDT TUE AUG 04 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0305 PM TSTM WND DMG CLOVERPORT 37.83N 86.63W
08/04/2009 BRECKINRIDGE KY COUNTY OFFICIAL
TREE DOWN ON HIGHWAY 105 NEAR THE CLOVERPORT BOAT RAMP
&&
EVENT NUMBER LMK0900065
NFLocal storm report, Aug 4, 3:15 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
315 PM EDT TUE AUG 04 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0300 PM TSTM WND DMG STEPHENSBURG 37.63N 86.02W
08/04/2009 HARDIN KY TRAINED SPOTTER
TREES DOWNED AND A SMALL OUTBUILDING FLIPPED OVER.
&&
EVENT NUMBER LMK0900066
AMLSpecial weather statement, Aug 4, 3:16 PM EDT, 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 316 PM EDT TUE AUG 4 2009 KYZ075>078-081-082-042015- ADAIR-CLINTON-CUMBERLAND-METCALFE-MONROE-RUSSELL- 216 PM CDT TUE AUG 4 2009 ...SCATTERED THUNDERSTORMS OVER PARTS OF SOUTH CENTRAL KENTUCKY... AT 210 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING SCATTERED THUNDERSTORMS IN AN AREA BOUNDED ROUGHLY FROM TOMPKINSVILLE IN MONROE COUNTY TO NEAR RUSSELL SPRINGS IN RUSSELL COUNTY TO ALBANY IN CLINTON COUNTY. THE STORMS WERE MOVING EAST AROUND 20 MPH. FREQUENT LIGHTNING...BRIEF VERY HEAVY RAIN...AND GUSTY WINDS AROUND 30 MPH ARE EXPECTED WITH THE STORMS. PEA SIZE HAIL ALSO IS POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO... WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER UPDATES. && TF
The office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 4, 7:50 AM EDT | Severe Thunderstorm Warning | LMK | Jefferson, Oldham | 25 min |
| Aug 4, 8:13 AM EDT | Flash Flood Warning | LMK | Jefferson, Oldham | 3 hr |
| Aug 4, 8:17 AM EDT | Severe Thunderstorm Warning | LMK | Jefferson | 28 min |
| Aug 4, 8:45 AM EDT | Flash Flood Warning | LMK | Jefferson | 2 hr |
| Aug 4, 9:18 AM EDT | Flash Flood Warning | LMK | Jefferson | 103 min |
| Aug 4, 10:48 AM EDT | Areal Flood Warning | LMK | Jefferson | 3 hr |
| Aug 4, 10:55 AM EDT | Areal Flood Warning | LMK | Jefferson, Oldham | 3 hr |
| Aug 4, 11:00 AM EDT | Areal Flood Warning | LMK | Jefferson | 3 hr |
| Aug 4, 11:23 AM EDT | Areal Flood Warning | LMK | Bullitt | 3 hr |
| Aug 4, 1:29 PM EDT | Flash Flood Warning | LMK | Trimble | 3 hr |
| Aug 4, 1:33 PM EDT | Severe Thunderstorm Warning | LMK | Henry, Oldham | 27 min |
| Aug 4, 1:43 PM EDT | Flash Flood Warning | LMK | Henry, Jefferson, Oldham | 4 hr |
| Aug 4, 1:54 PM EDT | Severe Thunderstorm Warning | LMK | Jefferson, Oldham, Shelby | 36 min |
| Aug 4, 1:56 PM EDT | Flash Flood Warning | LMK | Bourbon, Harrison, Nicholas, Scott | 4 hr |
| Aug 4, 2:31 PM EDT | Severe Thunderstorm Warning | LMK | Bourbon, Clark, Fayette, Harrison, Jessamine, Scott and 1 more | 29 min |
| Aug 4, 2:55 PM EDT | Flash Flood Warning | LMK | Franklin | 3 hr |
| Aug 4, 2:59 PM EDT | Severe Thunderstorm Warning | LMK | Bourbon, Clark, Fayette, Madison | 46 min |
| Aug 4, 3:12 PM EDT | Flash Flood Warning | LMK | Fayette | 4 hr |
| Aug 4, 3:42 PM EDT | Severe Thunderstorm Warning | LMK | Madison | 34 min |
| Aug 4, 3:51 PM EDT | Flash Flood Warning | LMK | Madison | 2 hr |
| Aug 4, 4:04 PM EDT | Flash Flood Warning | LMK | Trimble | 3 hr |
| Aug 4, 4:10 PM EDT | Severe Thunderstorm Warning | LMK | Butler, Edmonson, Warren | 35 min |
| Aug 4, 5:09 PM EDT | Severe Thunderstorm Warning | LMK | Warren | 25 min |
| Aug 4, 5:18 PM EDT | Areal Flood Warning | LMK | Henry, Jefferson, Oldham | 6 hr |
| Aug 4, 5:25 PM EDT | Areal Flood Advisory | LMK | Butler, Logan, Warren | 80 min |
| Aug 4, 5:44 PM EDT | Areal Flood Warning | LMK | Franklin | 4 hr |
| Aug 4, 6:02 PM EDT | Areal Flood Warning | LMK | Harrison | 5 hr |
| Aug 4, 6:13 PM EDT | Severe Thunderstorm Warning | LMK | Logan, Simpson | 32 min |
| Aug 4, 7:02 PM EDT | Areal Flood Warning | LMK | Trimble | 3 hr |
| Aug 4, 7:15 PM EDT | Areal Flood Warning | LMK | Fayette | 2 hr |
| Aug 4, 7:56 PM EDT | Flash Flood Warning | LMK | Butler, Ohio | 3 hr |
Nearby
Flash Flood Warnings in Kentucky, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.